# SDR SWAA980016

- Difficulty date: January 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N63SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22061
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 205-270
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FUSELAGE SKIN DENTED AT 446, 4 BELOW S17R, AT BS 205, 10 BELOW S19R, AT BS 270, LBL 24 TO 34, AND AT B S227, 6 BELOW S24R.  REPAIRED PER BOEING SRM.
